Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 20, NWS Green Bay, WI

May 12, 2011Outagamie County, Shawano County, Waupaca County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at May 12, 2011, 4:13 PM CDT for Outagamie County, Shawano County, Waupaca County, Wisconsin. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2011, 4:13 PM CDT (21:13 UTC)
Expired
May 12, 2011, 5:15 PM CDT
In force
62 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Outagamie County, WI, Shawano County, WI, Waupaca County, WI

The radar

The Green Bay radar (KGRB), 64 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 12, 1:41 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 122 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
122 J/kg
Mixed-layer CIN
-257 J/kg
Mixed-layer LCL
929 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

422 
WUUS53 KGRB 122113
SVRGRB
WIC087-115-135-122215-
/O.NEW.KGRB.SV.W.0020.110512T2113Z-110512T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
413 PM CDT THU MAY 12 2011

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
  SHAWANO COUNTY IN NORTHEAST WISCONSIN...
  WAUPACA COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 515 PM CDT

* AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 12
  MILES SOUTHWEST OF CLINTONVILLE...OR 14 MILES NORTH OF WAUPACA...
  AND MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NEW LONDON...CLINTONVILLE...SYMCO...NORTHPORT...MARION...
  HORTONVILLE...SUGAR BUSH AND BEAR CREEK.

THIS REPLACES THE PREVIOUS WARNING FOR NORTHERN WAUPACA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4461 8914 4476 8863 4436 8844 4424 8907
      4425 8910
TIME...MOT...LOC 2113Z 244DEG 15KT 4453 8893
WIND...HAIL 60MPH 1.00IN

$$

RDM
3 follow-up statements
432 
WWUS53 KGRB 122130
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
430 PM CDT THU MAY 12 2011

WIC115-122140-
/O.CAN.KGRB.SV.W.0020.000000T0000Z-110512T2215Z/
SHAWANO WI-
430 PM CDT THU MAY 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR SHAWANO COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.

LAT...LON 4458 8908 4468 8863 4461 8859 4459 8859
      4459 8857 4436 8844 4425 8906 4425 8907
TIME...MOT...LOC 2130Z 244DEG 15KT 4452 8881

$$

WIC087-135-122215-
/O.CON.KGRB.SV.W.0020.000000T0000Z-110512T2215Z/
OUTAGAMIE WI-WAUPACA WI-
430 PM CDT THU MAY 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
WAUPACA AND NORTHWESTERN OUTAGAMIE COUNTIES UNTIL 515 PM CDT...

AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
SOUTHWEST OF CLINTONVILLE...OR 16 MILES NORTHEAST OF WAUPACA...MOVING
NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  CLINTONVILLE...HORTONVILLE...SUGAR BUSH...BEAR CREEK...
  STEPHENSVILLE...SHIOCTON AND EMBARRASS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4458 8908 4468 8863 4461 8859 4459 8859
      4459 8857 4436 8844 4425 8906 4425 8907
TIME...MOT...LOC 2130Z 244DEG 15KT 4452 8881
WIND...HAIL 60MPH 1.00IN

$$

RDM
173 
WWUS53 KGRB 122146
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
446 PM CDT THU MAY 12 2011

WIC087-135-122215-
/O.CON.KGRB.SV.W.0020.000000T0000Z-110512T2215Z/
OUTAGAMIE WI-WAUPACA WI-
446 PM CDT THU MAY 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
WAUPACA AND NORTHWESTERN OUTAGAMIE COUNTIES UNTIL 515 PM CDT...

AT 443 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
NORTH OF NEW LONDON...OR 20 MILES NORTHEAST OF WAUPACA...MOVING
NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  BEAR CREEK...STEPHENSVILLE AND SHIOCTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 4448 8903 4458 8859 4457 8858 4459 8859
      4459 8857 4436 8844 4428 8899 4429 8901
TIME...MOT...LOC 2147Z 244DEG 15KT 4449 8869
WIND...HAIL 60MPH 1.00IN

$$

EB
703 
WWUS53 KGRB 122210
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
510 PM CDT THU MAY 12 2011

WIC087-135-122219-
/O.EXP.KGRB.SV.W.0020.000000T0000Z-110512T2215Z/
OUTAGAMIE WI-WAUPACA WI-
510 PM CDT THU MAY 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WAUPACA AND
NORTHWESTERN OUTAGAMIE COUNTIES WILL EXPIRE AT 515 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS 
THUNDERSTORM.

ANOTHER STORM WAS STRENGTHENING OVER FAR SOUTHWESTERN OUTAGAMIE 
COUNTY. A WARNING COULD BE ISSUED FOR THIS STORM IF IT STRENGTHENS 
FURTHER. 

LAT...LON 4448 8903 4458 8859 4457 8858 4459 8859
      4459 8857 4436 8844 4428 8899 4429 8901
TIME...MOT...LOC 2209Z 244DEG 15KT 4453 8857

$$

EB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:03 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, May 12, 3:03 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
303 PM CDT THU MAY 12 2011

.SHORT TERM...TONIGHT AND FRIDAY.

SURFACE LOW PRESSURE OVER WISCONSIN AND A PAIR OF 500MB LOWS
MOVING THE STATE LED TO CONTINUED POPS IN THE FORECAST THROUGH AT
LEAST FRIDAY.

THUNDERSTORMS DEVELOPED ACROSS THE SOUTHERN HALF OF THE STATE AND
MOVED NORTH-NORTHEAST EARLY THIS AFTERNOON. A WARM FRONT ACROSS
THE AREA THAT WAS MOVING NORTH COMBINED WITH HIGH MUCAPE VALUES
WILL RESULT IN CONTINUED THUNDERSTORM DEVELOPMENT. THOUGH SHEAR IS
NOT IMPRESSIVE...INSTABILITY MAY BE SUFFICIENT FOR SEVERE STORM
DEVELOPMENT THE REST OF THE AFTERNOON.

.LONG TERM...FRIDAY NIGHT THROUGH NEXT THURSDAY

A PAIR OF UPPER LOWS DUMB BELLING AROUND EACH OTHER BEFORE
CONSOLIDATING INTO ONE CENTER ARE THE MAIN WEATHER FEATURES
THROUGH MONDAY. THE PROXIMITY OF THE UPPER SYSTEMS WILL KEEP
SHOWERS IN THE FORECAST THROUGH SATURDAY NIGHT OR EARLY SUNDAY. THE
CLOUDS...NORTHEAST WINDS FROM THE COLD BAY AND LAKE AND SHOWERS
SHOULD MAKE FOR A CHILLY DAY SATURDAY WITH HIGHS IN THE 40S TO LOW
50S. THE SHOWERS SHOULD DIMINISH SATURDAY NIGHT OR SUNDAY MORNING.

THEN THE GFS AND GEM BRING A LARGE UPPER RIDGE INTO THE NORTHERN
GREAT LAKES SUNDAY WHICH WILL BRING DRY AND COOL WEATHER FOR
MONDAY THROUGH AT LEAST THURSDAY. THE ECMWF ALSO BRINGS IN UPPER
RIDGING EARLY IN THE WEEK BUT IS AT ODDS WITH THE OTHER MODELS IN
ROTATING A PIECE OF ENERGY AROUND THE UPPER LOW OVER THE OHIO
VALLEY BACK TO THE NORTHWEST DURING THE MIDDLE OF THE WEEK WHICH
WOULD BRING THE THREAT OF SHOWERS. WILL DISCOUNT THE ECMWF FOR NOW.

THE VERY DRY AIR SHOULD MAKE FOR LARGE DIURNAL TEMPERATURE
RANGES. LOWS SHOULD DROP INTO THE 30S IN MOST OF THE AREA MONDAY
THROUGH WEDNESDAY MORNINGS WITH 20S IN THE USUAL COLD PLACES. THIS
COULD PRODUCE FROST ON ONE OR MORE OF THOSE MORNINGS.
&&

.AVIATION...EXPECT SCATTERED THUNDERSTORMS THIS AFTERNOON INTO
EARLY EVENING WITH LARGE HAIL AND STRONG GUSTY WINDS...ALONG WITH
ISOLATED MVFR CIGS AND IFR VSBYS. EXPECT IFR CIGS AND VSBYS IN
STRATUS AND FOG OVERNIGHT...THEN VSBYS IMPROVING TO VFR WITH MVFR
STRATUS DURING THE MORNING ON FRIDAY. THUNDERSTORM CHANCES WILL
CONTINUE THROUGH FRIDAY.
&&

.MARINE...MARINE DENSE FOG ADVISORY FOR THE BAY AND NEARSHORE
WATERS OF LAKE MI. HIGHER DEW POINTS OVER THE COOL WATER CAUSING
VSBYS TO DROP ALONG THE SHORE. WILL NEED TO MONITOR FOR TRENDS THE
REST OF THE AFTERNOON INTO TONIGHT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MG/RDM
Hazardous weather outlook, May 12, 2:12 PM CDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
212 PM CDT THU MAY 12 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-131915-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
212 PM CDT THU MAY 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS ARE
POSSIBLE THIS AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL MAY ALSO
ACCOMPANY ANY OF THE STORMS THIS AFTERNOON OR TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

LMZ521-522-541>543-131915-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
212 PM CDT THU MAY 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. SOME STORMS
COULD PRODUCE LARGE HAIL AND STRONG WIND GUSTS.

LOW VISIBILITY DUE TO FOG IS EXPECTED OVER THE LAKE AND BAY. A MARINE
DENSE FOG ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY

SMALL CRAFT ADVISORIES ARE ANTICIPATED FOR THIS WEEKEND WITH
INCREASING NORTHEAST WIND.

In the hours before

Special weather statement, May 12, 2:39 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
239 PM CDT THU MAY 12 2011

WIZ019-030-035>037-045-048-122030-
LANGLADE-MARATHON-PORTAGE-WAUPACA-WAUSHARA-WINNEBAGO-WOOD-
239 PM CDT THU MAY 12 2011

...THUNDERSTORMS DEVELOPING RAPIDLY ACROSS CENTRAL WISCONSIN...

AT 236PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAPIDLY DEVELOPING THUNDERSTORMS OVER PARTS OF WOOD...PORTAGE AND
WAUSHARA COUNTIES..

HAIL UP TO A THREE QUARTERS OF AN INCH IN DIAMETER...WINDS 30 TO 40
MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

THE THUNDERSTORMS WILL AFFECT THE TOWNS OF WISCONSIN
RAPIDS...STEVENS POINT...COLOMA...WAUTOMA AND MARSHFIELD.

THE STORMS WILL CONTINUE TO INTENSIFY AND SPEAD NORTHEAST INTO
CENTRAL AND EASTCENRAL WISCONSIN DURING THE AFTERNOON.

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. STAY
AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

EB
Local storm report, May 12, 3:09 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
309 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             2 E STEVENS POINT       44.51N 89.52W
05/12/2011  M0.50 INCH       PORTAGE            WI   TRAINED SPOTTER

&&
Special weather statement, May 12, 3:31 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
331 PM CDT THU MAY 12 2011

WIZ010-011-013-018-019-021-122145-
ONEIDA-FOREST-NORTHERN MARINETTE-LINCOLN-LANGLADE-NORTHERN OCONTO-
INCLUDING THE CITIES OF...RHINELANDER...CRANDON...TOMAHAWK...
ANTIGO
331 PM CDT THU MAY 12 2011

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE IN AREAL
COVERAGE LATE THIS AFTERNOON ACROSS MOST OF NORTHERN WISCONSIN.
MOST OF THESE THUNDERSTORMS WILL HAVE THE CAPABILITY OF PRODUCING
PEA TO PENNY SIZE HAIL...WIND GUSTS OF 40 TO 50 MPH AND HEAVY
RAIN. A FEW OF THESE STORMS MAY BECOME STRONG ENOUGH TO PRODUCE
ONE INCH HAIL. THE MOVEMENT OF THE PRECIPITATION IS TO THE
NORTHEAST AT 20 MPH.

ANYONE WITH OUTDOOR ACTIVITIES LATE THIS AFTERNOON OR EARLY
EVENING SHOULD CLOSELY MONITOR THE WEATHER AND BE PREPARED TO SEEK
SHELTER SHOULD THUNDERSTORMS ARRIVE.

WIZ020-030-031-035>037-045-122145-
MENOMINEE-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS...
STEVENS POINT...WAUTOMA
331 PM CDT THU MAY 12 2011

CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT
CENTRAL WISCONSIN LATE THIS AFTERNOON. MOST OF THESE THUNDERSTORMS
WILL HAVE THE CAPABILITY OF PRODUCING PEA TO PENNY SIZE
HAIL...WIND GUSTS OF 40 TO 50 MPH AND HEAVY RAIN. A FEW OF THESE
STORMS MAY BECOME STRONG ENOUGH TO PRODUCE ONE INCH HAIL. THE
MOVEMENT OF THE PRECIPITATION IS TO THE NORTHEAST AT 20 MPH.

ANYONE WITH OUTDOOR ACTIVITIES LATE THIS AFTERNOON OR EARLY
EVENING SHOULD CLOSELY MONITOR THE WEATHER AND BE PREPARED TO SEEK
SHELTER SHOULD THUNDERSTORMS ARRIVE.

AK
Local storm report, May 12, 3:49 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
349 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     HAIL             IOLA                    44.50N 89.11W
05/12/2011  E0.25 INCH       WAUPACA            WI   AMATEUR RADIO

            AND VERY HEAVY RAIN.

&&
Local storm report, May 12, 3:57 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
357 PM CDT THU MAY 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             IOLA                    44.50N 89.11W
05/12/2011  M0.25 INCH       WAUPACA            WI   AMATEUR RADIO

&&

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 3:48 AM CDTMarine Dense Fog AdvisoryGRB27 hr
May 12, 3:32 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca43 min
May 12, 4:55 PM CDTSevere Thunderstorm WarningGRBMarathon50 min
May 12, 5:15 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln45 min
May 12, 5:16 PM CDTSevere Thunderstorm WarningGRBOutagamie40 min
May 12, 5:49 PM CDTAreal Flood AdvisoryGRBMarathon3 hr
May 12, 6:11 PM CDTSevere Thunderstorm WarningGRBForest, Marinette49 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.